Academic Journals Database
Disseminating quality controlled scientific knowledge

Airway Management in Hair Dye Poisoning: Our Experiences.

ADD TO MY LIST
 
Author(s): Shaik Nawaz Ahmed | Eluri Jayasundaram | Siddareddigari Velayudha Reddy | Chandra Babu Singanamala

Journal: Indian Anaesthetists' Forum
ISSN 0973-0311

Volume: 13;
Issue: 17;
Start page: 1;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Cervicofacial oedema | Endotracheal intubation | Hair dye | Super vasmol 33

ABSTRACT
Super Vasmol 33 is a hair dye commonly used as suicidal poisoning in India. Paraphenylene Diamine (PPD) is a major component of the hair dye which when ingested in a dose-dependent manner results in severe cervicofacial oedema causing airway obstruction. Endotracheal intubation in early stages of oedema can avoid the need for tracheotomy.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?